University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Finite-dimensional attractors for the quasi-linear strongly-damped wave equation

Kalantarov, V and Zelik, S (2009) Finite-dimensional attractors for the quasi-linear strongly-damped wave equation JOURNAL OF DIFFERENTIAL EQUATIONS, 247 (4). pp. 1120-1155.

[img]
Preview
Text
0807.5078v1.pdf - ["content_typename_UNSPECIFIED" not defined]
Available under License : See the attached licence file.

Download (458kB) | Preview
[img]
Preview
PDF (licence)
SRI_deposit_agreement.pdf
Available under License : See the attached licence file.

Download (33kB) | Preview
Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
AuthorsEmailORCID
Kalantarov, VUNSPECIFIEDUNSPECIFIED
Zelik, SUNSPECIFIEDUNSPECIFIED
Date : 15 August 2009
Identification Number : 10.1016/j.jde.2009.04.010
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, MATHEMATICS, Quasi-linear strongly-damped wave equation, Energy solutions, Uniqueness, Regularity, Global attractor, PARTIAL-DIFFERENTIAL-EQUATIONS, GLOBAL REGULAR SOLUTIONS, ASYMPTOTIC REGULARITY, EVOLUTION-EQUATIONS, NONLINEAR VISCOELASTICITY, EXPONENTIAL ATTRACTORS, STRONG DISSIPATION, UNIFORM-SPACES, TIME BEHAVIOR, EXISTENCE
Related URLs :
Additional Information : This is an arXiv version of this paper. The original can be found at http://dx.doi.org/10.1016/j.jde.2009.04.010
Depositing User : Symplectic Elements
Date Deposited : 20 Jan 2015 12:10
Last Modified : 12 Feb 2015 02:36
URI: http://epubs.surrey.ac.uk/id/eprint/806861

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800